# SDR DALA2022030801496

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,886 hours, 40,566 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 2RH STA Y=1133 AT AFT ACCESSORY COMPARTMENT. SUMMARY OF NRC 00151: LONGERON 2RH STA Y=1133 AT AFT ACCESSORY COMPARTMENT WAS REPAIRED PER B717 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2. (LP #2147774)
